Semicontinuous Representability of Homothetic Interval Orders by Means of Two Homogeneous Functionals
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dow, James & da Costa Werlang, Sergio Ribeiro, 1992.
Journal of Mathematical Economics,
Elsevier, vol. 21(4), pages 389-394.
- Dow, James & Werlang, Sérgio Ribeiro da Costa, 1991. "Homothetic preferences," Economics Working Papers (Ensaios Economicos da EPGE) 176, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Chateauneuf, Alain, 1987. "Continuous representation of a preference relation on a connected topological space," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 139-146, April.
- Bridges, Douglas S., 1986. "Numerical representation of interval orders on a topological space," Journal of Economic Theory, Elsevier, vol. 38(1), pages 160-166, February.
- Oloriz, Esteban & Candeal, Juan Carlos & Indurain, Esteban, 1998. "Representability of Interval Orders," Journal of Economic Theory, Elsevier, vol. 78(1), pages 219-227, January.
- Bosi, Gianni & Candeal, Juan Carlos & Indurain, Esteban, 2000. "Continuous representability of homothetic preferences by means of homogeneous utility functions," Journal of Mathematical Economics, Elsevier, vol. 33(3), pages 291-298, April.
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:52:y:2002:i:4:p:303-312. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.